# SDR QMLA2018100818109

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 2,917 hours, 10,042 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,243 hours, 6,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: ES611421
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE ON APPROACH TO HOSPITAL LANDING PAD, THE GENERATOR DISENGAGED. IT WAS RESET, AND THE  SUBSEQUENT APPROACH AND LANDING WERE COMPLETED NORMALLY. THE CREW REPORTED AN ELECTRICAL ODOR AFTER LANDING. UPON INSPECTION, NO PROBLEMS WERE FOUND WITH ELECTRICAL SYSTEM OR GENERATOR, NOR COULD THE FAILURE BE DUPLICATED. WHILE CHECKING OUT ALL ELECTRICAL SYSTEMS, USED AT TIME OF INCIDENT, AIR CONDITIONING STEM WAS TURN ON AND SAME ODOR WAS OBSERVED FROM AFT BLOWER FAN. THE MECHANIC INSPECTED THE SYSTEM, AND DETERMINED THAT IT WAS OPERATING NORMALLY. THE AIRCRAFT WAS RETURNED TO SERVICE AT THIS TIME.
